# SDR REXA2012052400670

- Difficulty date: April 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,768 hours, 15,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK NR 1 HAS CORROSION IN CABIN.  REPAIRED IAW AMM  53-01-11.
